# SDR FDEA202512022217

- Difficulty date: December 2, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 40,680 hours, 22,373 cycles
- System (JASC): 5270 · Door Warning System
- Part: Battery
- Part number: AD321431
- Part serial: 315057
- Condition: Failed
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WITH R1 ENTRY DOOR ARMED NO ECAM INDICATION PRESENT.  RELEASED FOR SERVICE PER MEL 52-30-04.   ECAM SLIDE INDICATION SYSTEM FOR R1  DOOR INOPERATIVE. DOOR ESCAPE SLIDE ARMING SYS IS TO  BE VERIFIED AS FULLY ARMED PRIOR TO EACH  DEPARTURE.   R & R TWO BATTERIES COMMON TO THE ASPSU IAW AMM 52-73-18-04. EMERGENCY ESCAPE SLIDE RELEASE WARNING TEST GOOD IAW AMM 52-73-00-05.
